# SDR AALA202101299028

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 13,623 hours, 5,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT FLIGHT ATTENDANT FLASHLIGHT BUTTON RED.  REMOVED AND REPLACED AFT LEFT FLIGHT ATTENDANT FLASHLIGHT BATTERY, PER AMM 25-65-00.
